# SDR S2YA05010

- Difficulty date: February 1, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 4067B000004
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 2265 - MKE-GRR - DURING TAKEOFF, THE CREW GOT A LEFT PACK INOPERATIVE CAS MESSAGE, CONSULTED WITH MAINTENANCE BUT WERE UNABLE TO GET THE MESSAGE TO CLEAR.  THE A/C RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT HIGH PRESSURE VALVE (PRSOV) BUT THE PROBLEM REMAINED.  MAINTENANCE THEN REPLACED THE OXYGEN/ECS PANEL AND ALL OPERATIONAL CHECKS WERE GOOD.  WITH NO FURTHER DISCREPANCIES NOTED THE A/C WAS RETURNED TO SERVICE.  (M)
